# SDR CA080821001

- Difficulty date: February 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 5,622 hours
- Engine: Ge CF348E5A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900005831PR
- Condition: Malfunctioned
- Location: Nr 1 Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) NUMEROUS LANDING GEAR NO DISPATCH AND EMERGENCY BRAKE FAULT MESSAGES AFTER TOUCHDOWN NR1 BRAKE REPLACED. CONSIDERED SERVICEABLE.
